MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI ROD 120MM; APPLIANCE,FIXATION,SPINAL INTERLAMINAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI ROD 120MM; APPLIANCE,FIXATION,SPINAL INTERLAMINAL
Model Number 498.125
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: patient weight was not provided for reporting.Date of event is unknown.(b)(4).Device is not expected to be returned for manufacturer review/investigation.(b)(4).Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had a c4-c6 posterior cervical spinal fusion on (b)(6) 2016 with synthes synapse.At an unknown point in time, the patient developed pain and degenerative disc disease below the c4-c6 fusion.On (b)(6) 2017 surgeon performed the revision procedure.During the revision, surgeon removed the existing locking caps (six) and rods (two).He left the existing screws (six) in place from c4-c6.There were no issues with the existing hardware.He then placed two new synapse screws at t1 and new rods and connected them.The new construct is c4-t1 with synthes synapse 3.5mm rod system.Procedure was completed successfully.There was no surgical delay, no patient harm.Patient outcome was unknown.This report is for one (1) 3.5mm ti rod 120mm.(b)(4).

Brand Name
3.5MM TI ROD 120MM
Common Device Name
APPLIANCE,FIXATION,SPINAL INTERLAMINAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7112390
Report Number2939274-2017-50238
Device Sequence Number1379084
Product Code KWP
UDI-Device Identifier10705034788968
UDI-Public(01)10705034788968(10)LOT#UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K142838
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number498.125
Device Catalogue Number498.125
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2017
Initial Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR